Legendrian DGA Representations and the Colored Kauffman Polynomial

Justin Murray, Louisiana State University and Agricultural and Mechanical College
Dan Rutherford, Ball State University


For any Legendrian knot K in standard contact R-3 we relate counts of ungraded (1-graded) representations of the Legendrian contact homology DG-algebra (A(K), partial derivative) with the n-colored Kauffman polynomial. To do this, we introduce an ungraded n-colored ru-ling polynomial, R-n,K(1)(q), as a linear combination of reduced ruling polynomials of positive permutation braids and show that (i) R-n,K(1)(q) arises as a specialization F-n,F-K(a, q)vertical bar(a-1) = 0 of the n-colored Kauffman polynomial and (ii) when q is a power of two R-n,K(1)(q) agrees with the total ungraded representation number, Rep(1) (K, F-q(n)), which is a normalized count of n-dimensional representations of (A(K), partial derivative) over the finite field F-q. This complements results from [Leverson C., Rutherford D., Quantum Topol. 11 (2020), 55-118] concerning the colored HOMFLY-PT polynomial, m-graded representation numbers, and m-graded ruling polynomials with m not equal 1.